• Upgrades have been completed! Including conversations, 😁😎🏀⚾⚽ Emojis and more.. Read more



On Day 4 of CD

MsJMC

Strong women stay slim
#1
Restart for me and on day 4 , just had really bad Diarrhea , my stomach was painful just before it happen . What causes this , i had this before for 3 days and i had to take Imodium to stop it . Really don't want it going on that long again . Have other people had this happen ?
 
Get Rid of this ad and join in on the conversation for free today! Tap here!
#2
Hi Missleo.... i had this when i first started CD, it might be the change in diet but it did go after a few days. Good luck with ur restart.
 
#3
Hiya

Usually for two reasons!

First is if you drink too much water in a too short time frame, so for example if you drink a litre in 20 minutes then it can cause it, therefore make sure you space out your water, little and often is best!

Second reason is that the packs are very nutrient rich and this can upset your tummy both initially and throught the diet, best advice is a diet sandwich of water, so have a big glass of water before a pack and then straight after to dilute the nutrients as much as possible, you might want to steer clear of the tetras if you have them as they are richer than the sachets.

As with all medical concerns if the problems persists then take a trip down to your GP and ask for his/her advice as they are the main source of medical advice, also make sure you let your CDC know.

Mike
 

MsJMC

Strong women stay slim
#4
Thank - Linda
Lets hope it does not start today , cos i'm out with school runs huh lol
 

MsJMC

Strong women stay slim
#5
Thank -you mike , yes i think i did to much water , then i read another post when to do the water so wrote that down too .